Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Redskin

Will accutane affect my personality?

Recommended Posts

Am going to start Accutane in September but worried about a personality change. Honestly my face has been so fucked up i dont care if it makes me dry or oily or red or whatever, i have gotten used to that. I am scared about my everyday life being changed because of this drug

Link to comment
Share on other sites

basically whats gonna happen is that accutane is gonna dehydrate you. you'll get some periods of headaches, or your mind might feel foggy, you might have trouble concentrating. in a way the dehydration depresses you. what you gotta do though is drink a lot of water. if i get a headache or my brain feels clouded i down a whole water bottle and i'm usually good within a few minutes. this only really happens in the beginning of your course when the side effects are at their worst. they eventually taper off as your body gets more used to the drug.

make sure you pay more attention to your behaviour though, and if your ego says one thing and you deep down know it's not right, go the other way. just continue to be a social and don't turn into a pussy is what im saying, hahahaha.

Link to comment
Share on other sites

YES! It will affect your personality a shit load!!!

You will turn into a confident, out going person. You will be able to be who you really want to be (YOURSELF)! You will be happy and smiling all the time cuz the fn nightmarish acne is gone. You will be able to do things you never did before becuase acne held you back.

This shit totally affects your personality bro. Man its awesome!

Link to comment
Share on other sites

It's not really something you can predict, as Accutane affects people differently. Some people will experience major changes, others will have none whatsoever.

All I can do is comment on what happened to me. The first two months or so, I became really anti-social, had some major mood swings and was pretty down about myself. That did pass though, and quite honestly at the moment I'm the happiest I've been in years.

Accutane is far from a risk-free drug, but you have to decide if that risk is worth it. I decided it was, and I am yet to regret it.

Link to comment
Share on other sites

YES! It will affect your personality a shit load!!!

You will turn into a confident, out going person. You will be able to be who you really want to be (YOURSELF)! You will be happy and smiling all the time cuz the fn nightmarish acne is gone. You will be able to do things you never did before becuase acne held you back.

This shit totally affects your personality bro. Man its awesome!

Great post!! Im a month in and hope this is the result

Link to comment
Share on other sites

5 months so far and have no problems other than chanpped lips, minor dry skin and maybe three, two minute bloody noses. Nothing that couldnt be handled. This stuff totally changed my life for the better. Did a complete 180

Link to comment
Share on other sites

Its mind over matter, if your feeling depressed its simple, do something you love, like PC games or xbox360, just know your depression will not last forever is bcz of accutane, like me i whoop peoples ass on MW2 and i feel much better :). plus this month is my last for accutane :D NO ACNE AT ALL, just red blotches :( time for 100% emu oil :D

Link to comment
Share on other sites

The medication maybe affects your personality cause generate a lot of changes in your body.

Dry lips, sensible skin, headaches and also in my case im always drowsy :)

Anyways all those factors were forgotten when you see your face clear again after a lot of time [almost 2 years in my case], no more pimps, no more pain or red marks...

The better advice i can give you its to follow your doctor instructions to the letter ALWAYS!!!

Accutane or Isoface [that im using] its a really dangerous medication if you dont follow the right instructions, can cause liver disease, that in my humble oppinion its the most dangerous effect.

Hope you'll be better soon.

Edited by Jorge_507
Link to comment
Share on other sites

I'm on week six of a 60 mg dose and I have become less interested in being social. I'm happy once I get somewhere, but I definitely feel more apathetic and lazy on the drug. Other than that and dry lips, eyes and some joint pain, I'm fine.

Link to comment
Share on other sites

Okay thanks for the helpful responses, i am still worried about getting on the drug cause i have to work and my work involves interacting but i think i can handle it

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×